Journal article
The asymptotic stability of solitons in the cubic NLS equation on the line
Abstract
We use the inverse scattering transform, the auto-Bäcklund transformation, and the steepest descent method of Deift and Zhou to obtain the asymptotic stability of the solitons in the cubic NLS (nonlinear Schrödinger) equation.
Authors
Cuccagna S; Pelinovsky DE
Journal
Applicable Analysis, Vol. 93, No. 4, pp. 791–822
Publisher
Taylor & Francis
Publication Date
4 2014
DOI
10.1080/00036811.2013.866227
ISSN
0003-6811